# SDR FDEA201306191349

- Difficulty date: June 19, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102413
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 680 S24-25L,  FRAME UPPER ANGLE DENTED.   FOUND TO BE OUT OF LIMITS   IAW SRM 53-00-07 FIG 101 SHEET 1, REMOVED AND REPLACED FRAME AT STA 680 S17L - S25L   IAW DWG 143N1024 AND SRM 51-40-02. RECEIVED FABRICATED FRAME IAW DRAWING 143N1024. REPAIR IS CLASSIFIED MAJOR.
